# SDR 9JLA2021040529976

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N307MD
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 14,598 hours, 8,895 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 8G1195
- Part serial: 2001
- Condition: Defective
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS THEY RECEIVED A WING ANTI-ICE VALVE FAULT INDICATION. THIS FAULT CAUSED THE FLIGHT TO BE CANCELLED. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE RIGHT PRESSURE SWITCH "R5DL" DEFECTIVE. THE PRESSURE SWITCH WAS REPLACED THE SWITCH WITH NEW PART NUMBER SWITCH. FUNCTIONAL CHECKS WERE SATISFACTORY. THIS AIRCRAFT WAS RETURNED TO SERVICE.
